Balázs Patkós
Title
Cited by
Cited by
Year
A Hilton-Milner theorem for vector spaces
A Blokhuis, AE Brouwer, A Chowdhury, P Frankl, T Mussche, B Patkós, ...
the electronic journal of combinatorics, R71-R71, 2010
492010
Shadows and intersections in vector spaces
A Chowdhury, B Patkós
Journal of Combinatorial Theory, Series A 117 (8), 1095-1106, 2010
412010
Extremal finite set theory
D Gerbner, B Patkós
CRC Press, 2018
392018
Grundy dominating sequences and zero forcing sets
B Brešar, C Bujtás, T Gologranc, S Klavžar, G Košmrlj, B Patkós, Z Tuza, ...
Discrete Optimization 26, 66-77, 2017
272017
Induced and non-induced forbidden subposet problems
B Patkós
arXiv preprint arXiv:1408.0899, 2014
202014
On the general position problem on Kneser graphs
B Patkós
arXiv preprint arXiv:1903.08056, 2019
192019
Saturating sperner families
D Gerbner, B Keszegh, N Lemons, C Palmer, D Pálvölgyi, B Patkós
Graphs and Combinatorics 29 (5), 1355-1364, 2013
192013
Saturating sperner families
D Gerbner, B Keszegh, N Lemons, C Palmer, D Pálvölgyi, B Patkós
Graphs and Combinatorics 29 (5), 1355-1364, 2013
192013
Almost intersecting families of sets
D Gerbner, N Lemons, C Palmer, B Patkós, V Szécsi
SIAM Journal on Discrete Mathematics 26 (4), 1657-1669, 2012
192012
Towards a de Bruijn–Erdős Theorem in the -Metric
I Kantor, B Patkós
Discrete & Computational Geometry 49 (3), 659-670, 2013
182013
The variety of domination games
B Brešar, C Bujtás, T Gologranc, S Klavžar, G Košmrlj, T Marc, B Patkós, ...
Aequationes mathematicae 93 (6), 1085-1109, 2019
152019
Dominating sequences in grid-like and toroidal graphs
B Brešar, C Bujtás, T Gologranc, S Klavžar, G Košmrlj, B Patkós, Z Tuza, ...
arXiv preprint arXiv:1607.00248, 2016
152016
Search problems in vector spaces
T Héger, B Patkós, M Takáts
Designs, Codes and Cryptography 76 (2), 207-216, 2015
132015
Equitable coloring of random graphs
M Krivelevich, B Patkós
Random Structures & Algorithms 35 (1), 83-99, 2009
132009
A note on traces of set families
B Patkós
arXiv preprint arXiv:1111.4636, 2011
122011
On Grundy total domination number in product graphs.
B Brešar, C Bujtás, T Gologranc, S KLAVSŽAR, G Košmrlj, T Marc, ...
Discussiones Mathematicae: Graph Theory 41 (1), 2021
112021
On the number of cycles in a graph with restricted cycle lengths
D Gerbner, B Keszegh, C Palmer, B Patkós
SIAM Journal on Discrete Mathematics 32 (1), 266-279, 2018
102018
Supersaturation and stability for forbidden subposet problems
B Patkós
Journal of Combinatorial Theory, Series A 136, 220-237, 2015
102015
Nonrepetitive colorings of lexicographic product of graphs
B Keszegh, B Patkós, X Zhu
Discrete Mathematics and Theoretical Computer Science 16 (2), 97--110, 2014
102014
Majority and plurality problems
D Gerbner, GOH Katona, D Pálvölgyi, B Patkós
Discrete Applied Mathematics 161 (6), 813-818, 2013
102013
The system can't perform the operation now. Try again later.
Articles 1–20